# SDR VNAA2022082799912

- Difficulty date: June 13, 2022
- Submitted: August 27, 2022
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 26,187 hours, 19,783 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH67031811
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER 03L & FS280, INTERNAL STRUCTURE, PAX CABIN.
